# SDR C77A2019112600001

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 32,382 hours, 19,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP, AND IS MISSING INSP PLACARD. REPLACED FO FLASHLIGHT PLACARD IAW GMM 12-1-6. REPLACED FO FLASHLIGHT BATTERY IAW 33-51-01 A/C OK FOR SERVICE
